# SDR CA080314005

- Difficulty date: March 11, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Airbus A330*
- Aircraft time: 29,135 hours
- Engine: Rroyce RB211*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 542K694
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)THE AC BLEW THE NR (4) MAIN TIRE ON DEPARTURE. THE FLIGHT CREW ELECTEDTO DIVERT, AND ULTIMATELY LANDED APPROXIMATELY 15000 KGS OVER THE MAXIMUM STRUCTURAL LANDING WEIGHT OF 185000KGS. DURING TAXI, THE NR (3),  RT FWD IB MAIN TIRE DEFLATED AND THE AC WAS SUBSEQUENTLY SERVICED BY MAINT, BEFORE BEING ABLE TO POSITION TO THE GATE. INVESTIGATION IS ONGOING. SDR WILL BE UPDATED ACCORDINGLY. (TC NR 20080314005)
